# SDR SWAA110300

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 12,814 hours, 7,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 100031
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND CENTER CABIN OVERHEAD EMERGENCY EXIT SIGN HOUSING CRACKED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
